MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-30-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Received a x-ray of a post thr patient, seems a broken stem from the neck and looks jnj corail pinnacle product.Patient was complaining severe pain in right side of hip, inability to stand and inability to walk.Patient also informed surgeon that he got fallen during his routine work.Patient also informed to surgeon that his right hip was already operated in 2018 due to avn by any other surgeon from the patna, & rt hip was implanted with jnj product.And patient has also reported that he is having pain in his rt hip (operated site) and getting some unusual sound since last one year.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) is used to capture surgery prolonged.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
CANCELLOUS BONE SCREW 6.5X30MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10022558
Report Number1818910-2020-11669
Device Sequence Number19511890
Product Code HWC
UDI-Device Identifier10603295007623
UDI-Public10603295007623
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1172-30-000
Device Catalogue Number117230000
Device Lot NumberHA9366
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer04/23/2020
05/27/2020
06/23/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date05/08/2020
06/12/2020
07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X20MM; CANCELLOUS BONE SCREW 6.5X30MM; CORAIL2 STD SIZE 13; DELTA CER HEAD 12/14 36MM +8.5; EA DELTA CER INSERT 36IDX54OD; PINNACLE SECTOR II CUP 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR